Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246385
Title: Структура C*-теории функционально-дифференциальных операторов
Authors: Антоневич, А. Б.
Лебедев, А. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1996
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1996. – № 2. – С. 3-8.
Abstract: The paper presents the main features and ideas of the C*-theory of functional-differential operators
URI: https://elib.bsu.by/handle/123456789/246385
ISSN: 0321-0367
Sponsorship: Работа выполнена при поддержке Международной Соросовской Программы Образования в области точных наук.
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1996, №2 (май)

Files in This Item:
File Description SizeFormat 
3-8.pdf254,23 kBAdobe PDFView/Open
Show full item record Google Scholar


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.